MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; THERMOMETER, FOREHEAD, NO TOUCH

Medline Industries, LP MEDLINE; THERMOMETER, FOREHEAD, NO TOUCH
Catalog Number MDSNOTOUCH
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "right away after putting in new batteries screen read "low" and will not change.".
 
Additional Manufacturer Narrative
The complaint reported that the member believed they received a defective item and that, after putting in new batteries, the screen read "low" and would not change.The customer no longer had the sample, and no samples, photos, videos, or other critical details were provided; a retrospective review of the complete complaint file was conducted.Complaint could not be confirmed as there were no samples or pictures received, and medline was unable to confirm the complaint issue or that the product failed to meet specifications.Without a sample received it is difficult to determine a true root cause for the reported issue; no trends were identified for the corresponding defect type, and if a sample, photo and/or additional information becomes available this complaint will be reopened to be further investigated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
THERMOMETER, FOREHEAD, NO TOUCH
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joseph weiske
three lakes drive
northfield, IL 60093--275
MDR Report Key50945398
Report Number1417592-2026-54070
Device Sequence Number9499588
Product Code FLL
UDI-Device Identifier00888277637910
UDI-Public00888277637910
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K122221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSNOTOUCH
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown